# SDR SWAA2025092907113

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PLATE,  BS767, RBL 22, WL 156 IN AFT CARGO COMPARTMENT.   REPLACED PLATE AND FASTENERS IAW SRM 51-10-02;  SRM 51-40-02 AND DWG 146A0081 SHEET 49 REV A.
